MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA25
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not received.
 
Event or Problem Description
On (b)(6) 2017 a mitroflow dla25 was implanted.The surgeon decided he did not like the fit of the valve and it was an incorrect size for the patient.They removed it immediately and replaced it with another size of valve.The patient outcome is fine.Added x-clamp time was not specified.
 
Additional Manufacturer Narrative
The following fields has been modified: since the device has not been returned, the investigation was limited to the device history records review, that showed that this device met the criteria required at the time of manufacturing and release.
 
Event or Problem Description
On (b)(6), 2017 a mitroflow dla25 was implanted.The surgeon decided he did not like the fit of the valve and it was an incorrect size for the patient.They removed it intraoperatively and replaced it with a sorin mitroflow 23mm valve.The failure to implant added 25 minutes of x-clamp to the procedure and the patient was in a stable condition during explant.The patient outcome is fine.
 
Additional Manufacturer Narrative
Additional information received apr.17, 2018 stating the following: the device was explanted intra-operatively, 25 minutes of x-clamp time was added to the procedure as a result of the failure to explant, the patient was in a stable condition during explant and a sorin mitroflow 23mm valve was implanted as a replacement.This information has been added to the event description.The manufacturer will perform a device history record review and report its findings upon conclusion.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key7311849
Report Number3004478276-2018-00140
Device Sequence Number1261081
Product Code LWR
UDI-Device Identifier00896208000184
UDI-Public(01)00896208000184(240)DLA25(17)220831
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2022
Device Model NumberDLA25
Device Catalogue NumberDLA25
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer04/17/2018
05/29/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date05/16/2018
06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;